Please use this identifier to cite or link to this item:
Title: Matrix Wiener-Hopf factorisation
Authors: Rawlins, AD
Williams, WE
Issue Date: 1981
Publisher: Oxford University Press
Citation: Quarterly Journal of Mechanics and Applied Mathematics, 34(1): 1-8
Abstract: A direct method is described for effecting the Wiener-Hopf factorisation of a particular class of matrices. It is shown that the factorisation problem can, for this class of matrix, be transformed to one of solving two independent Hilbert problems on a half-line.
Description: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Quarterly Journal of Mechanics and Applied Mathematics following peer review. The definitive publisher-authenticated version can be obtained from the links below.
ISSN: 0033-5614
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf359.88 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.